Access

You are not currently logged in.

Access JSTOR through your library or other institution:

login

Log in through your institution.

Bounds for Eigenvalues and Eigenvectors of Symmetric Operators

C. B. Moler and L. E. Payne
SIAM Journal on Numerical Analysis
Vol. 5, No. 1 (Mar., 1968), pp. 64-70
Stable URL: http://www.jstor.org/stable/2949550
Page Count: 7
  • Subscribe ($19.50)
  • Cite this Item
Bounds for Eigenvalues and Eigenvectors of Symmetric Operators
Preview not available

Page Thumbnails

  • Thumbnail: Page 
64
    64
  • Thumbnail: Page 
65
    65
  • Thumbnail: Page 
66
    66
  • Thumbnail: Page 
67
    67
  • Thumbnail: Page 
68
    68
  • Thumbnail: Page 
69
    69
  • Thumbnail: Page 
70
    70